Published on ADDitudeMag.com

Meds and Migraines

"Can ADHD cause migraine headaches?"

by Larry Silver, M.D.


I don't know of any literature that directly links headaches to ADHD. But ADHD can increase stress, and stress can cause headaches. Keep track of when your headaches occur, and make sure that your symptoms are covered by medication at times when stress is likely. Headaches can also be a side effect of stimulants. Ask your doctor about stopping your medication for a period of time. If the headaches go away, consider switching to a non-stimulant.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Meds and Migraines